# SDR SWAA2024112554362

- Difficulty date: October 28, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS690 RBL1 WL206. MARKED<[01] REMOVED AND REPLACED ATTACH ANGLE (BRACKET) AT BS BS690 RBL 1 WL 206 PER SRM 51-40-02-0G-0 AND BOEING DWG 273A9111.;[02] VERIFIED CORRECTIVE ACTION #1
